Title

Universal self-similarity of porous media equation with absorption: the critical exponent case

Authors

Authors

Y. W. Qi;X. D. Liu

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Differ. Equ.

Keywords

large time behavior; non-linear parabolic equation; Cauchy problem; self-similar solutions; LARGE TIME BEHAVIOR; NONLINEAR PARABOLIC EQUATIONS; ASYMPTOTIC-BEHAVIOR; Mathematics

Abstract

In this paper we study the large time behavior of non-negative solutions to the Cauchy problem of u(t) = Deltau(m) - u(q) in R-N x (0, infinity), where m > 1 and q = q(c) equivalent to m + 2/N is a critical exponent. For non-negative initial value u(x, 0) = u(0) (x) is an element of L-1 (R-N), we show that the solution converges, if u(0) (x) (1 + \x\)(k) is bounded for some k > N, to a unique fundamental solution of u(t) = Deltau(m), independent of the initial value, with additional logarithmic anomalous decay exponent in time as t --> infinity. (C) 2004 Elsevier Inc. All rights reserved.

Journal Title

Journal of Differential Equations

Volume

198

Issue/Number

2

Publication Date

1-1-2004

Document Type

Article

Language

English

First Page

442

Last Page

463

WOS Identifier

WOS:000220096700009

ISSN

0022-0396

Share

COinS